Open Access
Translator Disclaimer
January, 1978 Exponentially Bounded Stopping Times of Invariant SPRT's in General Linear Models: Finite $\operatorname{mgf}$ Case
S.-S. Perng
Ann. Statist. 6(1): 85-91 (January, 1978). DOI: 10.1214/aos/1176344067

Abstract

A general theorem which is useful in proving the exponential boundedness of the stopping time of sequential tests for parameters in general linear models is formulated; this theorem is formulated under the assumptions that the squared error has a finite moment-generating function and the sequence of the running averages of the concomitant variables converges. Applications are given.

Citation

Download Citation

S.-S. Perng. "Exponentially Bounded Stopping Times of Invariant SPRT's in General Linear Models: Finite $\operatorname{mgf}$ Case." Ann. Statist. 6 (1) 85 - 91, January, 1978. https://doi.org/10.1214/aos/1176344067

Information

Published: January, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0374.62080
MathSciNet: MR472155
Digital Object Identifier: 10.1214/aos/1176344067

Subjects:
Primary: 62L10
Secondary: 62H15 , 62J10

Keywords: exponentially bounded stopping time , Invariant SPRT , linear models

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.6 • No. 1 • January, 1978
Back to Top